# SDR C2XA10IA329

- Difficulty date: December 9, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 12,950 hours, 6,950 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1681A
- Condition: False Activation
- Location: Cargo Bay
- Part time: 20,400 hours, 19,282 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

IAH - FLIGHT 2320, DURING CLIMBOUT THE CREW REPORTED A BAGGAGE SMOKE INDICATION THAT REMAINED ON UNTIL TOUCHDOWN.  THE CREW DISCHARGED THE FIRE BOTTLES, AND THE AIRCRAFT LANDED AT OAH WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT FOUND NO EVIDENCE OF SMOKE OR FIRE, AND REMOVED AND REPLACED BOTH SMOKE DETECTORS, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
